| Model Number |
MMT-551NAS |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump passed the displacement test.Unit received a33 alarm during the basic occlusion test due to loose/flush drive support disk.Unable to perform prime/a33 test, excessive no delivery test and occlusion test or test for no excessive no delivery/occlusion alarm due to a33 alarm.Pump received with cracked battery tube threads and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had crack upper right hand of screen and they received random no delivery alarms.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.